MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER48D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER48D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 702-04-48D
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Injury (2348)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to a femoral periprosthetic fracture sustained in a fall.Also as a result of that fall, the acetabular shell shifted.Surgeon revised the entire construct to a restoration modular stem construct, biolox ceramic head, mdm/ adm liner construct, and a trident ii shell with 3 screws.Patient's bone quality was reported as soft/ poor.Rep reported that x-rays, medical records, and additional information are not available.

Brand Name
TRIDENTII TRITANIUM CLUSTER48D
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8420740
Report Number0002249697-2019-01329
Device Sequence Number13995786
Product Code LPH
UDI-Device Identifier07613327343861
UDI-Public07613327343861
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number702-04-48D
Device Lot Number67643801A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR